# SDR A6WA201140705

- Difficulty date: June 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT 621 BULKHEAD THAT IS ATTACHED TO CARGO DOOR CURTAIN ROD CRACKED.  REMOVED UNSERVICEABLE ANGLE FABRICATED.  INSTALLED SERVICEABLE ANGLE IAW SRM 51-42-21 & SRM 51-42-10.
